# SDR R61A201907150718

- Difficulty date: July 15, 2019
- Submitted: July 21, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU, RT FIREWALL CRACKED ON L-PROFILE.  REMOVED DAMAGE WITH CUTOUT AND REPAIRED PER SRM 51-31-21, TYPE 1 FIG 102 REPAIR 2.
